# SDR MALA060058

- Difficulty date: February 5, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 666 hours, 669 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Damaged
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT WING AILERON SUSTAINED DAMAGE BY CONTACT WITH A GROUND SUPPORT VEHICLE.  CONTACT DAMAGE STARTED JUST OUTBOARD OF THE TRAILING EDGE STATIC WICK, DEFORMATION OF THE AILERON STRUCTURE EXTENDED APPROXIMATELY 8 INCHES FORWARD FROM THIS POINT.  RIVET HEADS ON THE TRAILING EDGE WHERE CONTACT WAS MADE ARE PROTUDING FROM THE STRUCTURE.  DEFORMATION OVER THE 8 INCHES GOING FORWARD VARIES FROM .015 INCH TO .073 INCH.  REPAIR WAS COMPLETED TO THIS DAMAGE BY REMOVAL OF THE DAMAGED SKIN SECTIONS AND INSTALLING AN EXTERNAL DOUBLER.  ALL WORK WAS COMPLETED IN ACCORDANCE WITH BOMBARDIER REO601R-57-61-156 AND MESABA ENGINEERING ORDER C57006.
